# SDR REXA201904090425

- Difficulty date: March 27, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 27,575 hours, 18,328 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690321273
- Condition: Corroded
- Location: Bs 349-409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON FLOOR SEAT TRACKS R9 BTW FS 349-409, L9 BTW FS 379-409, AND L27 BTW FS 364-409.
SUMMARY: CORROSION LEVEL 2 ON SEAT RAILS OF R9 BTW FS349/409, L9 BTW FS379/409, AND L27 BTW FS364/409, WERE REPLACED FOR NEW ONES PER CRJ-900 AMM 53-00-49-400-801-A07.
